# SDR ASAA2013080595738

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 6,298 hours, 1,819 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R2 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT OVERHEAT WOULD NOT RESET AFTER COOLING.  ACFT GROUNDED.  WHCU SHOWS SENSOR FAULT. SWAPPED CORD WITH A NEW CORD- NO HELP. REF FIM TASK 30-41-00-810-811 SWAPPED PRIMARY SENSOR TO SPARE SENSOR TERMINAL WITHOUT REMOVING THE WINDOW, RT SIDE WHCU SYS TEST OK. REF MM 30-41-11-710-801.
